Thursday , December 9 2021

Three die from overdoses of & # 39; opioids



[ad_1]

Naloxone Kit (File Photo & # 39; Postmedia nework)

Three more Sault Ste. Residents & # 39; Marie are dead from overdoses of & # 39; suspected opioid.

A man and two women, ranging in age from eight years to late thirties, died from Wednesday. Two of the deaths occurred Friday night or Saturday morning, Const. Sonny Spina of & # 39; Sault Ste. The Sault Star said to Marie Police Service.

At least one of the three died in & # 39; residence. The three overdoses occurred "around the city", said Spina.

The deaths follow four & # 39; other overdoses, also believed to be linked to & # 39; opioids, about a month ago.

It is "too early to tell" if there were any bad role in the latest deaths, said Spina. Autopsies will become. There is "nothing evident" that connects the three most recent excessive doses each other or to the & # 39; before death.

"It's certainly being investigated, "said Spina. Seven & # 39; drug-related deaths in the range of & # 39; & # 39 about four, weeks are" definitely on. "

The police are investigating whether narcotics were taken from the trio from the same source.

"M & # 39; no concentrated place where we're seeing that happen, "said Spina." It affects everyone around the city the same way. "

People die from overdoses of & # 39; opioid know there is a risk that use narcotics, such as heroin or cocaine, but x & # 39; probably did not intend to use opioids themselves.

"The problem is that they do not recognize, or realize, these drugs are now mixed with & # 39; & # 39 any kind; opioids (which) have much effect, very fast and dangerous on their body, "said Spina." The most secure thing is that they assume that, yes, (their narcotics) have it. "

Signs & # 39; early warning & # 39; from opioid poisoning are drowsiness, heart rate slow, difficulty breathing, skin cold and clandestine trouble walking or talking.

Naloxone can & # 39; & # 39 b back; the impact of temporary way & # 39; opioids. Kits are available in Algoma Public Health on a & # 39; Wednesday from 9 a.m. noon, or by appointment, John Howard Society on King Street Friday of the week from 1 to 4 p.m. and pharmacies.

"If you suspect someone is experiencing anti-opioid poisoning, and m & # 39; you are not sure about what took, harmless by giving naloxone, "said the police." The side effects are extremely rare. "

[email protected]

On Twitter: @Saultreporter

[ad_2]
Source link